# SDR YENA20160129091

- Difficulty date: January 29, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N784JB
- Make and model: Airbus A320-232
- Aircraft serial: 4578
- Aircraft time: 21,306 hours, 6,921 cycles
- Engine: Iae V2527A5
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 8249727022
- Part serial: 25400180
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 12,179 hours, 4,059 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED, ENGINE 2 EPR MODE FAIL; R & R ENGINE NR2 ENGINE, ELECTRONIC ENGINE CONTROL IAW AMM 73-22-34.
